×

zbMATH — the first resource for mathematics

Ordre maximal d’un élément du groupe \(S_{n}\) des permutations et ‘highly composite numbers’. (French) Zbl 0184.07202

MSC:
11A25 Arithmetic functions; related numbers; inversion formulas
20B99 Permutation groups
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] ERDÖS (P.) and ALAOGLU (L.) . - On highly composite and similar numbers , Trans. Amer. math. Soc., t. 56, 1944 , p. 448-469. MR 6,117c | Zbl 0061.07903 · Zbl 0061.07903
[2] ERDÖS (P.) . - On highly composite numbers , J. London. math. Soc., t. 19, 1944 , p. 130-133. MR 7,145d | Zbl 0061.07904 · Zbl 0061.07904
[3] LANDAU (E.) . - Handbuch der Lehre von der Verteilung der Primzahlen . - Leipzig und Berlin, B. G. Teubner, 1909 . JFM 40.0232.08 · JFM 40.0232.08
[4] NICOLAS (J.-L.) . Ordre maximal d’un élément du groupe des permutations et nombres très hautement abondants , C. R. Acad. Sc. Paris, t. 266, 1968 , Série A, p. 513-515. MR 38 #110 | Zbl 0172.06101 · Zbl 0172.06101
[5] NICOLAS (J.-L.) . - Sur l’ordre maximum d’un élément dans le groupe Sn des permutations , Acta Arithmetica, t. 14, 1968 , p. 315-332. Article | MR 37 #6361 | Zbl 0179.34804 · Zbl 0179.34804
[6] PILLAÏ (S.) . - Highly abundant number , Bull. Calcutta math. Soc., t. 35, 1943 , p. 141-156. MR 6,36f | Zbl 0063.06238 · Zbl 0063.06238
[7] PILLAÏ (S.) . - Highly composite number , J. Indian. math. Soc., t. 8, 1944 , p. 61-74. MR 7,49d | Zbl 0063.06244 · Zbl 0063.06244
[8] PRACHAR (K.) . - Primzahlverleilung . - Berlin, Springer-Verlag, 1957 (Die Grundlehren der mathematischen Wissenschaft, 91). Zbl 0080.25901 · Zbl 0080.25901
[9] RAMANUJAN (S.) . - Highly composite numbers , Proc. London math. Soc., Séries 2, t. 14, 1915 , p. 347-400 ; and Collected papers. - Cambridge, at the University Press, 1927 , p. 78-128. JFM 45.0286.02 · JFM 45.0286.02
[10] RANKIN (R. A.) . - The difference between consecutive prime numbers , J. London math. Soc., t. 13, 1938 , p. 242-247. MR 28 #3978 | Zbl 0019.39403 | JFM 64.0982.01 · Zbl 0019.39403
[11] RANKIN (R. A.) . - The difference between consecutive prime numbers, V , Proc. Edimburgh math. Soc., t. 13, 1963 , p. 331-332. MR 28 #3978 | Zbl 0121.04705 · Zbl 0121.04705
[12] SCHÖNHAGE (A.) . - Eine Bemerkung zur construction grosser Primzahllucken , Arch. der Math., t. 14, 1963 , p. 29-30. Zbl 0108.04504 · Zbl 0108.04504
[13] SHAH (S. M.) . - An inequality for the arithmetical function g(x) , J. Indian math. Soc., t. 3, 1939 , p. 316-318. MR 1,201d | Zbl 0022.31004 | JFM 65.1153.01 · Zbl 0022.31004
[14] SIERPINSKI (W.) . - O liczbach (1, 2, ..., n) [en polonais] , Wiadom Math., 2, (9), 1966 , p. 9-10. MR 33 #4033 | Zbl 0141.04002 · Zbl 0141.04002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.